MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC (SUBSIDIARY OF TELEFLEX INCORPORATED) ARROW PICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ARROW INTERNATIONAL LLC (SUBSIDIARY OF TELEFLEX INCORPORATED) ARROW PICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number IPN037300
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Pt admitted to icu.Attempted placement of picc to left upper extremity, but peel-away sheath fractured inside brachial vein.Removed by vascular surgery.Arrow ref cdc-45052-vps2, lot 23f20h0094, use by 2021-10-31, (b)(4).Fda safety report id # (b)(4).

Brand Name
ARROW PICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC (SUBSIDIARY OF TELEFLEX INCORPORATED)
MDR Report Key11946352
Report NumberMW5101720
Device Sequence Number1295476
Product Code LJS
UDI-Device Identifier30801902120756
UDI-Public(01)30801902120756
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberIPN037300
Device Catalogue NumberREF CDC-45052-VPS2
Device Lot Number23F20H0094
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR